JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME GRONWALL TYPE INEQUALITIES FOR A SYSTEM INTEGRAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME GRONWALL TYPE INEQUALITIES FOR A SYSTEM INTEGRAL EQUATION
KIM, BYUNG-IL;
  PDF(new window)
 Abstract
In this paper we consider analogous of Gronwall-type inequalities involving iterated integrals in the inequality (1.2) for functions when the function u in the right-hand side of the in­equality (1.2) is replaced by the function for some p. These inequalities are effective tools in the study of a system of an integral equation. We also provide some integral inequalities involving iterated integrals.
 Keywords
Gronwall-type inequalities;integral equation;integral inequality;iterated integrals;
 Language
English
 Cited by
1.
Some New Difference Inequalities and an Application to Discrete-Time Control Systems, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
2.
A Class of Iterative Nonlinear Difference Inequality with Weakly Singularity, Journal of Applied Mathematics, 2014, 2014, 1  crossref(new windwow)
3.
Some Difference Inequalities for Iterated Sums with Applications, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
 References
1.
D. Bainov and P. Simeonov, Integral Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, 1992

2.
R. Bellman, The stability of solutions of linear differential equations, Duke Math. J. 10 (1943), 643-647 crossref(new window)

3.
I. Bihari, A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta. Math. Acad. Sci. Hungar. 7 (1956), 71-94 crossref(new window)

4.
S. S. Dragomir and N. M. Ionescu, On nonlinear integral inequalities in two independent variables, Studia Univ. Babes-Bolyai Math. 34 (1989), 11-17

5.
T. H. Gronwall, Note on the derivatives with respect to a parameter of solutions of a system of differential equations, Ann. of Math. 20 (1919), 292-296 crossref(new window)

6.
L. Guiliano, Generalazzioni di un lemma di Gronwall, Rend. Accad., Lincei, 1946, pp. 1264-1271

7.
V. V. Nemyckii and V. V. Stepanov, Qualitative theory of differential equations (Russian), Moscow, OGIZ, 1947